Alert archive / Texas / River Flood Warnings in 2015

River Flood Warning 79, NWS Austin/San Antonio, TX

June 14, 2015Bexar County, Texas

NWS Austin/San Antonio, TX issued this river flood warning at Jun 14, 2015, 3:49 PM CDT for Bexar County, Texas. It took effect at Jun 14, 2015, 6:02 PM CDT. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Jun 14, 2015, 3:49 PM CDT (20:49 UTC)
In effect from
Jun 14, 2015, 6:02 PM CDT
Expired
Jun 15, 2015, 5:41 PM CDT
In force
24 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
Moderate

County Bexar County, TX

The radar

The Austin/San Antonio radar (KEWX), 53 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salado Creek at Loop 13 (SACT2). The gauge peaked at 12.40 ft at Jun 14, 2015, 4:00 PM CDT.

actionminormoderate510152006/1406/1506/16
Action stage
15 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08178800, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

416 
WGUS44 KEWX 142049
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 PM CDT SUN JUN 14 2015

...The National Weather Service in Austin/San Antonio has issued 
 a flood warning for the... 

  Salado Creek...San Antonio River 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 
 
River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 
 
Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 
 
If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 
 
For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-151449-
/O.NEW.KEWX.FL.W.0079.150614T2302Z-150615T2241Z/
/SACT2.2.ER.150614T2302Z.150615T0600Z.150615T1041Z.NO/
349 PM CDT SUN JUN 14 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for Salado Creek At Loop 13.
* until Monday afternoon...or until the warning is cancelled.
* At  3:15 PM Sunday the stage was 12.2 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...The river level will rise above flood stage by late afternoon Sunday
  and continue to rise to near 20.5 feet by 12:50 AM Monday.
* Impact...At 22.0 feet...Major lowland flooding reaches the Loop 13 bridge 
  floor and the lower half of the KOA campground upstream requiring visitors to 
  evacuate the lower half immediately as park officials direct. Secondary roads,
  low bridges and access roads are flooded and very dangerous to motorists..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Salado Creek At    15   18   12.2   Sun 03 PM  17.3   6.9   6.3   6.3   6.3


&&

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847


$$

TXC029-493-151449-
/O.NEW.KEWX.FL.W.0080.150615T0450Z-150616T1415Z/
/ELMT2.2.ER.150615T0450Z.150615T1200Z.150616T0215Z.NO/
349 PM CDT SUN JUN 14 2015

 The National Weather Service in Austin/San Antonio has issued a 

* Flood Warning for the San Antonio River Near Elmendorf.
* from this evening to Tuesday morning...or until the warning is cancelled.
* At  3:30 PM Sunday the stage was 11.3 feet.
* Flood stage is 35.0 feet.
* Moderate flooding is forecast.
* Forecast...The river level will rise above flood stage around midnight Monday
  and continue to rise to near 40.1 feet around 7 AM Monday morning.
* Impact...At 39.0 feet...Moderate lowland flooding damages crops and floods 
  pastureland below San Antonio to below Floresville. Secondary roads and low 
  bridges, irrigation pumps, oil field pump jacks and tank batteries flood. 
  Livestock are cut off in low areas..

&& 

Below are the latest river stages and forecasts:
                    BF  FLD  Observed            Forecast 7AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Elmendorf          33   35   11.3   Sun 03 PM  40.1  26.9  12.7  12.2  12.0


&&

LAT...LON 2919 9838 2926 9835 2920 9817 2899 9804
      2894 9813 2915 9825             

$$
1 follow-up statement
878 
WGUS84 KEWX 150122
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
822 PM CDT SUN JUN 14 2015

...The flood warning is cancelled for the following rivers in Texas...

  Salado Creek At Salado Creek At Loop 13 Affecting Bexar County
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor 
the latest forecasts, and be prepared to take necessary 
precautions to protect life and property. 

River stage forecasts are based on observed rainfall along with 
predicted rain for the next 12 hours. If actual rainfall varies 
from forecast values, forecast river stages will vary. 

Do not drive automobiles through flooded areas. Remember, 18 inches 
of water or less can carry away most vehicles, including trucks. 

If you see flood waters or come upon a flooded roadway, remember 
to turn around and do not drown. 

For the latest river stages and forecasts visit our web page at 
www.srh.noaa.gov/ewx.

&&

TXC029-150152-
/O.CAN.KEWX.FL.W.0079.000000T0000Z-150615T2241Z/
/SACT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
822 PM CDT SUN JUN 14 2015

The flood warning is cancelled for
  the Salado Creek At Salado Creek At Loop 13.
* At  8:15 PM Sunday the stage was 9.3 feet.
* Flood stage is 18.0 feet.
* Forecast...The river crested below flood stage at 12.6 feet. The river will 
  fall to 6.3 feet by tomorrow morning.


&& 

Below are the latest river stages and forecasts:


                    BF  FLD  Observed            Forecast 6AM
Location           STG  STG    STG    Day Time   Mon   Tue   Wed   Thu   Fri
 Salado Creek At    15   18    9.3   Sun  8 PM  10.5   6.3   6.3   6.2   6.2


&&

LAT...LON 2946 9845 2946 9838 2924 9840 2926 9847


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Jun 14, 3:30 PM CDT, 19 minutes earlier.

Area forecast discussion, Jun 14, 3:30 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
330 PM CDT SUN JUN 14 2015

.SHORT TERM (TONIGHT THROUGH MONDAY)...AS DISCUSSED IN THE
MORNING UPDATE...RE-DEVELOPMENT OF SHOWERS AND THUNDERSTORMS WITH
HEAVY RAINFALL HAS OCCURRED ACROSS THE SOUTHERN CENTRAL CWA...NEAR
SAN ANTONIO IN AN ENHANCED AREA OF LOW LEVEL MOISTURE FLUX
CONVERGENCE AND DE-STABILIZATION. RICH INFLUX OF HIGH PWAT IS
RESULTING IN HIGH RAINFALL RATES...ALONG WITH SOME TRAINING OF
STORMS NOW ACROSS BEXAR COUNTY. THE PAST SEVERAL HRRR RUNS HAVE
BEEN HANDLING THE TRENDS GENERALLY WELL...WITH ADDITIONAL
DEVELOPMENT AND MOVEMENT OF SHOWERS AND THUNDERSTORMS INTO THE
NORTHERN AND EASTERN CWA...ALONG AND EAST OF A BURNET TO SAN
ANTONIO LINE THROUGH THE REMAINDER OF THE AFTERNOON AND EARLY
EVENING. WILL ALLOW THE FLASH FLOOD WATCH TO CONTINUE THROUGH THE
LATE EVENING HOURS TO BE SAFE.

FARTHER WEST...A FEW MODELS ARE INDICATING THE POSSIBILITY OF
ANOTHER ROUND OF STORMS COMING OUT OF WEST TEXAS AND NORTHERN
MEXICO INTO THE WESTERN EDWARDS PLATEAU AND RIO GRANDE PLAINS.
HAVE MENTIONED AGAIN SOME HIGHER POPS AFTER MIDNIGHT ACROSS THE
FAR WESTERN CWA.

SCATTERED SHOWERS AND THUNDERSTORMS ARE AGAIN EXPECTED DURING THE
DAY ON MONDAY ACROSS CENTRAL AND EASTERN AREAS OF THE CWA. LOCALLY
HEAVY RAINFALL WILL BE MENTIONED AGAIN EAST OF I-35. LOCALIZED
FLOODING IS POSSIBLE MONDAY.

&&

.LONG TERM (MONDAY NIGHT THROUGH SUNDAY)...

...ALL EYES ON THE GULF OF MEXICO AND POTENTIAL TROPICAL SYSTEM...

...HEAVY RAINFALL THREAT AND FLOODING POSSIBLE ACROSS PORTIONS
SOUTH-CENTRAL TEXAS LATE MONDAY NIGHT THROUGH WEDNESDAY NIGHT...

FORECAST LATE MONDAY NIGHT THROUGH THURSDAY WILL BE HIGHLY
DEPENDENT ON THE EVOLUTION AND TRACK OF POTENTIAL TROPICAL SYSTEM.
A SURFACE TROUGH OF LOW PRESSURE HAS MOVED OFF THE YUCATAN AND
INTO THE SOUTHERN GULF OF MEXICO THIS AFTERNOON. ENVIRONMENTAL
CONDITIONS ARE EXPECTED TO BECOME FAVORABLE OVER THE NEXT 24 TO
36 HOURS FOR DEVELOPMENT OF A TROPICAL CYCLONE. AS OF SUNDAY
AFTERNOON THE NATIONAL HURRICANE CENTER WAS GIVING THE SYSTEM A 70
PERCENT CHANCE OF TROPICAL CYCLONE DEVELOPMENT...AND A RECON
FLIGHT WAS ENROUTE TO INVESTIGATE THIS DISTURBANCE. MODELS ARE IN
GOOD AGREEMENT OF STEERING THE SYSTEM NORTHWEST THROUGH THE GULF
OF MEXICO...AROUND THE WESTERN PERIPHERY OF A RIDGE ACROSS THE
SOUTHEAST U.S...TOWARDS TEXAS BY TUESDAY. GUIDANCE IS GENERALLY
CLUSTERED AROUND A LANDFALL ALONG THE MID TO UPPER TEXAS COAST.
THERE HAS BEEN SOME WESTWARD SHIFT IN THE 12Z GFS ENSEMBLE MEMBERS
AND MEAN WITH THE TRACK. ADDITIONALLY...THERE ARE SOME DIFFERENCES
IN THE SPEED OF THE SYSTEM...WITH THE ECMWF NOW SLOWER WITH THE
SYSTEM THROUGH THE EASTERN CWA AND SOUTHEAST TEXAS. ADDITIONAL
CHANGES IN THE TRACK/SPEED ARE LIKELY FROM MODELS OVER THE NEXT
24 HOURS UNTIL THE SYSTEM CLOSES OFF.

FOLLOWING A CONSENSUS APPROACH...WPC/NHC COORDINATION...AND
ALLOWING FOR SOME UNCERTAINTY FOR ANY WESTWARD SHIFT...WE ARE
SHOWING LIKELY TO CATEGORICAL POPS WITH LOCALLY HEAVY RAINFALL
BEGINNING AS EARLY AS TUESDAY MORNING ACROSS THE EASTERN CWA...AND
INTO THE CENTRAL CWA...I-35 CORRIDOR AND EASTERN HILL COUNTRY
TUESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. CURRENTLY WE ARE
FORECASTING 2 TO 4 INCHES WITH ISOLATED AMOUNTS OF 6+ INCHES ALONG
AND EAST OF A GEORGETOWN TO KARNES CITY LINE. GIVEN THE HEAVY
RAINFALL THAT HAS FALLEN THE LAST MONTH...AND ESPECIALLY THE LAST
24 HOURS ACROSS THESE AREAS...ANY ADDITIONAL HEAVY RAINFALL WILL
LIKELY RESULT IN HIGH IMPACT FLASH FLOODING AND RIVER FLOODING.
ADDITIONAL FLASH FLOOD WATCHES WILL LIKELY BE ISSUED FOR PORTIONS
OF THE CWA FOR TUESDAY THROUGH WEDNESDAY NIGHT.

IT SHOULD CONTINUED TO BE STRESSED...ADDITIONAL SHIFTS IN THE
TRACK AND ORGANIZATION COULD LIKELY RESULT IN LARGE CHANGES TO THE
FORECAST WETTER OR DRIER. PLEASE STAY CLOSELY TUNED TO THE
FORECAST OVER THE NEXT 24-36 HOURS.

BEYOND WEDNESDAY...MOISTURE DOES LINGER OVER THE CWA THURSDAY AND
FRIDAY ALONG WITH A WEAKNESS ALOFT. DIURNALLY DRIVEN SCATTERED
SHOWERS AND STORMS WILL BE POSSIBLE BOTH DAYS. POSSIBLE DRYING
TAKES PLACE NEXT WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              73  88  73  85  73 /  30  50  40  70  70
AUSTIN BERGSTROM INTL AIRPORT  72  87  73  84  73 /  30  50  40  80  70
NEW BRAUNFELS MUNI AIRPORT     73  89  74  87  73 /  30  50  40  70  70
BURNET MUNI AIRPORT            72  87  72  83  71 /  30  40  30  70  60
DEL RIO INTL AIRPORT           76  91  75  91  75 /  40  10  20  30  30
GEORGETOWN MUNI AIRPORT        72  87  72  83  72 /  30  50  40  70  70
HONDO MUNI AIRPORT             74  90  73  88  73 /  20  30  20  50  50
SAN MARCOS MUNI AIRPORT        72  88  73  85  73 /  30  50  40  70  70
LA GRANGE - FAYETTE REGIONAL   73  87  74  84  74 /  40  60  60  80  80
SAN ANTONIO INTL AIRPORT       75  89  75  87  75 /  30  40  30  60  60
STINSON MUNI AIRPORT           74  90  75  88  74 /  30  40  30  60  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 1 AM CDT MONDAY FOR THE FOLLOWING COUNTIES:
ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...
DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...
KENDALL...LAVACA...LEE...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...TREADWAY
SYNOPTIC/GRIDS...RUNYEN
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 14, 4:29 AM CDT, 11 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
429 AM CDT SUN JUN 14 2015

TXZ171>173-183>194-202>209-217>225-228-150930-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
429 AM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS CAPABLE OF HEAVY DOWNPOURS
WILL BE LIKELY THROUGHOUT THE MORNING AND AFTERNOON HOURS. THESE
HEAVY DOWNPOURS COULD CAUSE LOCALIZED FLASH FLOODING. SOME STORMS
THIS AFTERNOON COULD BECOME STRONG WITH LOCALIZED WIND GUSTS OF 40
TO 50 MPH AND SMALL HAIL. SOME STRONGER STORMS WILL ALSO DEVELOP
ACROSS WEST TEXAS LATE THIS AFTERNOON AND THESE COULD MOVE INTO
VAL VERDE COUNTY DURING THE EARLY TO MID EVENING HOURS. STORM
STRENGTH WILL WANE BY LATE EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GULF MOISTURE WILL INCREASE SIGNIFICANTLY MONDAY INTO TUESDAY AND
THROUGH MID WEEK AS A BROAD AREA OF LOW PRESSURE OVER THE WESTERN
GULF OF MEXICO MOVES NORTHWEST TOWARDS THE MID OR UPPER TEXAS
COAST. THIS SYSTEM HAS A MEDIUM CHANCE OF BECOMING A TROPICAL
CYCLONE PRIOR TO MAKING LANDFALL ALONG THE MID OR UPPER TEXAS
COAST EARLY TO MID-DAY TUESDAY. REGARDLESS...LOCALLY HEAVY
RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE
EARLY TUESDAY MORNING THROUGH THURSDAY MORNING. THE GREATEST
THREAT WILL BE ALONG AND NORTHEAST OF HIGHWAY 183 OR A LINE FROM
NORTHWEST OF AUSTIN TO CUERO. WIDESPREAD 2-4 INCHES WITH LOCALIZED
6 INCHES COULD BE POSSIBLE IN THE GREATEST THREAT AREA. STAY TUNED
TO FUTURE FORECASTS AS THIS THREAT AREA MAY SHIFT AS DETAILS ON
THIS SYSTEM BECOME MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY THROUGH THURSDAY.

ALLEN

In the hours before

Local storm report, Jun 14, 3:28 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
328 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0314 PM     FLASH FLOOD      1 N BROOKS CITY BASE    29.36N  98.43W
06/14/2015                   BEXAR              TX   DEPT OF HIGHWAYS

            KATE SCHENCK AVE AT BEDFORD CLOSED DUE TO FLOODING

&&

EVENT NUMBER EWX1500651

SBS
Local storm report, Jun 14, 3:32 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
332 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     FLASH FLOOD      2 SSW SHAVANO PARK      29.55N  98.56W
06/14/2015                   BEXAR              TX   BROADCAST MEDIA

            9 INCHES OF WATER FLOWING OVER ROAD AT 11900 BLOCK OF
            ORSINGER

&&

EVENT NUMBER EWX1500652

SBS
Special weather statement, Jun 14, 3:36 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
336 PM CDT SUN JUN 14 2015

TXZ205>207-221-142100-
BEXAR TX-WILSON TX-COMAL TX-GUADALUPE TX-
336 PM CDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN GUADALUPE...SOUTHEASTERN
COMAL...EAST CENTRAL BEXAR AND NORTH CENTRAL WILSON COUNTIES UNTIL
400 PM CDT...

AT 335 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NEW BERLIN...OR 11 MILES SOUTHWEST OF SEGUIN...MOVING NORTHEAST AT 15
MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEW BRAUNFELS...SEGUIN...UNIVERSAL CITY...SCHERTZ...CIBOLO...CANYON
LAKE...GARDEN RIDGE...ST. HEDWIG...MARION...LA VERNIA...SANTA
CLARA...NEW BERLIN...ZUEHL...GERONIMO...MCQUEENEY...NORTHCLIFF...
KINGSBURY...CONVERSE...LONE OAK AND SOLMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 2984 9827 2955 9775 2927 9820 2939 9830
TIME...MOT...LOC 2035Z 212DEG 13KT 2947 9811

CP
Local storm report, Jun 14, 3:37 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
337 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HEAVY RAIN       3 SSE SEGUIN            29.54N  97.95W
06/14/2015  M4.69 INCH       GUADALUPE          TX   MESONET

            RAINFALL SINCE MIDNIGHT

&&

EVENT NUMBER EWX1500653

SBS
Local storm report, Jun 14, 3:38 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
338 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     HEAVY RAIN       3 E CHINA GROVE         29.40N  98.30W
06/14/2015  M4.16 INCH       BEXAR              TX   MESONET

&&

EVENT NUMBER EWX1500654

SBS
Local storm report, Jun 14, 3:44 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
344 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     HEAVY RAIN       3 W ADKINS              29.39N  98.29W
06/14/2015  M4.14 INCH       BEXAR              TX   MESONET

&&

EVENT NUMBER EWX1500656

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:02 PM CDTSpecial Weather StatementEWXVal Verde58 min
Jun 13, 10:19 PM CDTFlash Flood WarningEWXVal Verde116 min
Jun 13, 11:19 PM CDTSevere Thunderstorm WarningEWXVal Verde41 min
Jun 13, 11:30 PM CDTSpecial Weather StatementEWXVal Verde45 min
Jun 13, 11:49 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde56 min
Jun 13, 11:57 PM CDTFlash Flood WarningEWXEdwards, Kinney, Val Verde3 hr
Jun 14, 12:20 AM CDTSpecial Weather StatementEWXKinney40 min
Jun 14, 12:50 AM CDTFlash Flood WarningEWXKinney, Maverick, Val Verde3 hr
Jun 14, 1:28 AM CDTSpecial Weather StatementEWXKerr, Kinney, Real, Uvalde47 min
Jun 14, 2:21 AM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala3 hr
Jun 14, 3:22 AM CDTAreal Flood AdvisoryEWXBandera, Real3 hr
Jun 14, 4:07 AM CDTFlash Flood WarningEWXBandera, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more3 hr
Jun 14, 4:22 AM CDTAreal Flood AdvisoryEWXComal, Guadalupe3 hr
Jun 14, 4:51 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays, Travis3 hr
Jun 14, 5:20 AM CDTFlash Flood WarningEWXComal, Hays, Travis4 hr
Jun 14, 5:39 AM CDTAreal Flood AdvisoryEWXBastrop, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more4 hr
Jun 14, 6:14 AM CDTFlash Flood WarningEWXBexar, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more4 hr
Jun 14, 6:34 AM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jun 14, 6:41 AM CDTRiver Flood WarningEWXComal, Guadalupe23 hr
Jun 14, 6:41 AM CDTRiver Flood WarningEWXComal, Guadalupe23 hr
Jun 14, 6:44 AM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 13 more15 hr
Jun 14, 6:55 AM CDTFlash Flood WarningEWXBastrop, Caldwell3 hr
Jun 14, 9:18 AM CDTRiver Flood WarningEWXCaldwell, Gonzales23 hr
Jun 14, 9:18 AM CDTRiver Flood WarningEWXGonzales54 hr
Jun 14, 9:28 AM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
Jun 14, 10:01 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell3 hr
Jun 14, 10:18 AM CDTFlash Flood WarningEWXGuadalupe3 hr
Jun 14, 10:55 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Jun 14, 11:41 AM CDTFlash Flood WarningEWXBexar3 hr
Jun 14, 1:44 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe3 hr
Jun 14, 2:05 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Comal, Guadalupe, Hays, Karnes and 1 more3 hr
Jun 14, 2:24 PM CDTSpecial Weather StatementEWXBexar36 min
Jun 14, 2:27 PM CDTRiver Flood WarningEWXBexar19 hr
Jun 14, 2:40 PM CDTFlash Flood WarningEWXAtascosa, Bexar2 hr
Jun 14, 2:43 PM CDTSpecial Weather StatementEWXWilson32 min
Jun 14, 3:36 PM CDTSpecial Weather StatementEWXComal, Guadalupe24 min
Jun 14, 3:42 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
Jun 14, 3:49 PM CDTRiver Flood WarningEWXBexar, Wilson41 hr
Jun 14, 4:07 PM CDTSpecial Weather StatementEWXTravis23 min
Jun 14, 4:32 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Jun 14, 5:01 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Gonzales, Guadalupe, Wilson3 hr
Jun 14, 5:41 PM CDTAreal Flood AdvisoryEWXZavala2 hr
Jun 14, 6:00 PM CDTSpecial Weather StatementEWXZavala30 min
Jun 14, 6:40 PM CDTSpecial Weather StatementEWXZavala65 min

Nearby

River Flood Warnings in Texas, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.